# SDR AUS20030090

- Difficulty date: January 29, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430721
- Condition: Faulty
- Location: Mlg
- Part time: 4,934 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR CONTROL VALVE SUSPECT FAULTY.  (P)
